A 55-year-old female asked:
My question was answered that dramamine causes constipation, bu no one answered if nauzene or emetrol causes constipation? thank you.
1 doctor answer • 2 doctors weighed in
Allergy and Immunology 42 years experience
Neither would: However they may cause the reverse, diarrhoea, read the labels carefully and don't exceed recommended dosage, wish you well
Created for people with ongoing healthcare needs but benefits everyone.
219 viewsReviewed >2 years ago
Last updated Feb 8, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.